# SDR TRAX200800573

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 10,322 hours, 6,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFTMOST EXTERNAL EMERGENCY LIGHT INOP.
